MAUDE Adverse Event Report: ST. JUDE MEDICAL, CARDIOLOGY DIVISION, INC. PACEL¿; ELECTRODE, PACEMAKER, TEMPORARY

ST. JUDE MEDICAL, CARDIOLOGY DIVISION, INC. PACEL¿; ELECTRODE, PACEMAKER, TEMPORARY
Model Number 401763
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
Patient had a temporary pacemaker wires taped to leg and allegedly broke while getting up.It appears to have come apart at the middle of the catheter not at an end or hub.

Brand Name
PACEL¿
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
ST. JUDE MEDICAL, CARDIOLOGY DIVISION, INC.
5050 nathan lane north
plymouth MN 55442
MDR Report Key21525365
Report Number21525365
Device Sequence Number20946198
Product Code LDF
UDI-Device Identifier05414734007856
UDI-Public(01)05414734007856(17)260430(10)10521773
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/17/2025
Report Date (Section F) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number401763
Device Catalogue Number401763
Device Lot Number10521773
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/05/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/05/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age79 YR
Patient SexMale
Date Report Sent to FDA02/17/2025